# SDR UALA2013010300045

- Difficulty date: January 3, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 68,013 hours, 9,732 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 71
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING IDLE LEAK CHECK OF NR 2 ENGINE FOUND TURBINE CASE COOLING AIR VALVE ACTUATOR LEAKING FUEL.  STARTED TO REMOVE TCC ACTUATOR.  REPLACED TCC ACT PER MM75- 24-05, ALL CHECKED NORMAL.
